# SDR 9709199944

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Throttle Quad
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, ALL THREE RED LANDING GEAR UNSAFE LIGHTS REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR WITH SAME RESULTS.  FLIGHT WAS CONTINUED TO DESTINATION AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT THROTTLE LIMIT SWITCH, OPERATIONAL CHECK NORMAL.
